# SDR R7MR34329

- Difficulty date: February 19, 2001
- Submitted: January 25, 2002
- Operation: Air carrier
- Aircraft: N135SJ
- Make and model: Urocop EC135P1
- Aircraft serial: 0054
- Engine: Pwa PW206A
- System (JASC): 2822 · Fuel Boost Pump
- Part: Cartridge
- Part number: 9A2045
- Part serial: 170
- Condition: Inoperative
- Location: Boost Pump
- Part time: 159 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL PUMP CARTRIDGE, UNIT INOPERATIVE.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
